JournalsrmiVol. 11, No. 1pp. 1–65

Estimates on the solution of an elliptic equation related to Brownian motion with drift

  • Joseph G. Conlon

    University of Michigan, Ann Arbor, USA
  • Juan Redondo

    University of Michigan, Ann Arbor, USA
Estimates on the solution of an elliptic equation related to Brownian motion with drift cover
Download PDF

Cite this article

Joseph G. Conlon, Juan Redondo, Estimates on the solution of an elliptic equation related to Brownian motion with drift. Rev. Mat. Iberoam. 11 (1995), no. 1, pp. 1–65

DOI 10.4171/RMI/165